Bulletin of the American Mathematical Society

The cohomology of compact abelian groups

Karl Heinrich Hofmann and Paul S. Mostert

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 975-978.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529944

Mathematical Reviews number (MathSciNet)
MR0232382

Zentralblatt MATH identifier
0165.34501

Citation

Hofmann, Karl Heinrich; Mostert, Paul S. The cohomology of compact abelian groups. Bull. Amer. Math. Soc. 74 (1968), no. 5, 975--978. https://projecteuclid.org/euclid.bams/1183529944


Export citation

References

  • 1. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953), 115-207.
  • 2. K. H. Hofmann, Categories with convergence, exponential functors, and the cohomology of compact abelian groups, Math. Z. 104 (1968), 106-144.
  • 3. K. H. Hofmann and P. S. Mostert, The cohomology of finite and compact abelian groups (to appear).
  • 4. D. Husemoller, Fibre bundles, McGraw-Hill, New York, 1966.
  • 5. T. Petrie, The Eilenberg-Moore, Rothenberg-Steenrod spectral sequence for K-theory, Proc. Amer. Math. Soc. 19 (1968), 193-194.